Matrices Related to Interpolatory Quadratures.
Numerische Mathematik, Tome 36 (1980), pp. 309-318
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1980__36_132704,
author = {J. Kautsky},
title = {Matrices {Related} to {Interpolatory} {Quadratures.}},
journal = {Numerische Mathematik},
pages = {309--318},
year = {1980},
volume = {36},
zbl = {0439.41017},
url = {http://geodesic.mathdoc.fr/item/NUMA_1980__36_132704/}
}
J. Kautsky. Matrices Related to Interpolatory Quadratures.. Numerische Mathematik, Tome 36 (1980), pp. 309-318. http://geodesic.mathdoc.fr/item/NUMA_1980__36_132704/